Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Measures which are convolution exponentials


Author: Joseph L. Taylor
Journal: Bull. Amer. Math. Soc. 76 (1970), 415-418
MSC (1970): Primary 4680, 4256
DOI: https://doi.org/10.1090/S0002-9904-1970-12494-6
MathSciNet review: 0261371
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens, The group of invertible elements of a commutative Banach algebra, Studia Math. (Ser. Specjalna) Zeszyt 1 (1963), 21-23. MR 26 #4198. MR 146678
  • 2. Harald Bohr, Ueber fastperiodische ebene Bewegungen, Comment. Math. Helv. 4 (1932), no. 1, 51–64 (German). MR 1509444, https://doi.org/10.1007/BF01202704
  • 3. R. G. Douglas, On the spectrum of Toeplitz and Wiener-Hopf operators, Report on a Conference at Oberwalfach (to appear). MR 259638
  • 4. K. H. Hofmann and P. S. Mostert, Elements of compact semigroups, Merrill, Columbus, Ohio, 1966. MR 35 #285. MR 209387
  • 5. H. L. Royden, Function algebras, Bull. Amer. Math. Soc. 69 (1963), 281-298. MR 26 #6817. MR 149327
  • 6. J. L. Taylor, The structure of convolution measure algebras, Trans. Amer. Math. Soc. 119 (1965), 150-166. MR 32 #2932. MR 185465
  • 7. J. L. Taylor, Ideal theory and Laplace transforms for a class of measure algebras on a group, Acta Math. 121 (1968), 251-292. MR 236628
  • 8. J. L. Taylor, L-subalgebras of M(G), Trans. Amer. Math. Soc. 135 (1969), 105-113. MR 38 #1472. MR 233149

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4680, 4256

Retrieve articles in all journals with MSC (1970): 4680, 4256


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12494-6

American Mathematical Society